Kodai Mathematical Seminar Reports

Almost quaternion structures of the second kind and almost tangent structures

Kentaro Yano and Mitsue Ako

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 25, Number 1 (1973), 63-94.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138846724

Digital Object Identifier
doi:10.2996/kmj/1138846724

Mathematical Reviews number (MathSciNet)
MR0317227

Zentralblatt MATH identifier
0252.53031

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Yano, Kentaro; Ako, Mitsue. Almost quaternion structures of the second kind and almost tangent structures. Kodai Math. Sem. Rep. 25 (1973), no. 1, 63--94. doi:10.2996/kmj/1138846724. https://projecteuclid.org/euclid.kmj/1138846724


Export citation

References

  • [1] DOMBROWSKI, P., On the geometry of the tangent bundle. J. reine und angew. Math. 210 (1962), 73-88.
  • [2] FROLICHER, A., AND A. NIJENHUIS, Theory of vector-valued differential forms, I. Proc. Kon. Ned. Akad. Wet., Amsterdam, A 59 (1956), 338-359
  • [3] HAANTJES, J., On J^m-forming sets of eigenvectors, Proc. Kon. Ned. Akad. Wet Amsterdam, A 58 (1955), 158-162.
  • [4] KANDATU, A., Tangent bundle of a manifold with a non-linear connection Kdai Math. Sem. Rep. 18 (1966), 259-270.
  • [5] SASAKI, S., On the differential geometry of tangent bundles of Riemannia manifolds. Thoku Math. J. 10 (1958), 338-354.
  • [6] TACHIBANA, S., AND M. OKUMURA, On thealmost complex structure of th tangent bundles of Riemannian spaces. Thoku Math. J. 14 (1962), 156-161.
  • [7] WALKER, A. G., Connections for parallel distributions in the large, I II. Quart J. Math. Oxford (2), 6 (1955), 301-308 9 (1958), 221-231.
  • [8] YANO, K., AND M. AKO, Integrability conditions for almost quaternion struc tures. Hokkaido Math. J. 1 (1972) 63-86.
  • [9] YANO, K., AND E. T. DAVIES, On the tangent bundles of Finsler and Riemannia manifolds. Rend. Circ. Mat. Palermo, Series 11, 12 (1963), 1-18.
  • [10] YANO, K., AND S. ISHIHARA, Horizontal lifts of tensor fields and connections t tangent bundles. J. Math, and Mech. 16 (1967), 1015-1030.
  • [11] YANO, K., AND S. KOBAYASHI, Prolongations of tensor fields and connections t tangent bundle, I II. J. Math. Soc. Japan 18 (1966), 194-2 10 236-246.
  • [12] YANO, K., AND A. J. LEDGER, Linear connections on tangent bundles. J. Londo Math. Soc. 39 (1964), 495-500.